A model of a Hilbert space-valued white noise
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2004), pp. 10-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_2004_2_a1,
author = {M. A. Alshansky},
title = {A model of a {Hilbert} space-valued white noise},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {10--18},
year = {2004},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2004_2_a1/}
}
M. A. Alshansky. A model of a Hilbert space-valued white noise. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2004), pp. 10-18. http://geodesic.mathdoc.fr/item/IVM_2004_2_a1/
[1] Oksendal B., Stochastic differential equations. An introduction with applications, Springer-Verlag, 1991, 224 pp. | MR
[2] Vilenkin N. Ya., Gelfand I. M., Nekotorye primeneniya garmonicheskogo analiza. Osnaschennye gilbertovy prostranstva. Obobschennye funktsii, 4, Fizmatgiz, M., 1961, 388 pp. | MR
[3] Zabczyk J, DaPrato G., Stochastic equations in infinite dimentions, Cambridge Univ. Press, 1992, 451 pp. | MR | Zbl
[4] Hida T., Brownian motion, Appl. Math., 11, Springer-Verlag, New York, 1980, 326 pp. | MR | Zbl